Browse by Person (creator, editor, contributor, etc.)

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: Article
Number of items: 2.


Campbell, Eddy and Hughes, I.P. and Kemper, Gregor and Shank, R. James and Wehlau, David L. (2000) Depth of modular invariant rings. Transformation Groups, 5 (1). pp. 21-34. ISSN 1083-4362. (doi: (The full text of this publication is not currently available from this repository. You may be able to access a copy if URLs are provided)

Campbell, Eddy and GeramitaI, A.V. and Hughes, I.P. and Wehlau, David L. and Shank, R. James (1999) Non-Cohen-Macaulay Vector Invariants and a Noether Bound for a Gorenstein Ring of Invariants. Canadian Mathematical Bulletin-Bulletin Canadien De Mathematiques, 42 (2). pp. 155-161. ISSN 0008-4395. (Full text available)

This list was generated on Fri Apr 20 19:38:56 2018 BST.